Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 23, 2012, 3:25 PM EDT for Collier County, Florida. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2012, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 23, 2012, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 119 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:35 PM EDT | TORNADO | 3 Ese Naples, FL | REPORTS RELAYED BY COLLIER COUNTY EMERGENCY MANAGEMENT OF MOSTLY TREE DAMAGE IN EAST NAPLES FROM BARCELONA CIRCLE AND BEECHWOOD LAKE RD AREAS NORTHWEST TO INTERSECTION OF PENNY LANE AND PALM DRIVE. DISTANCE OF DAMAGE PATH ABOUT 1.7 MILES. SOME RELATIVELY MINOR |
| Jun 23, 3:58 PM EDT | TORNADO | East Naples, FL | THERE WAS A POSSIBLE TORNADO TOUCHDOWN ALONG TAMIAMI TRAIL AND RATTLESNAKE HAMMOCK ROAD IN EAST NAPLES. LAW ENFORCEMENT REPORTED A DAMAGE PATH ASSOCIATED WITH THIS POSSIBLE TORNADO. |
| Jun 23, 4:00 PM EDT | TORNADO | 2 E Vanderbilt Beach, FL | *** 1 INJ *** PROBABLE BRIEF TORNADO TOUCHDOWN AT NORTH COLLIER HOSPITAL ON CORNER OF IMMOKALEE AND GOODLETTE-FRANK ROADS IN NORTH NAPLES AREA. DAMAGE REPORTED TO TREES AND LIGHT POLES, BUT NO STRUCTURAL DAMAGE. A PERSON WAS STRUCK BY A DOWNED TREE LIMB AND WA |
| Jun 23, 4:00 PM EDT | TORNADO | Naples, FL | THERE WAS A POSSIBLE TORNADO TOUCHDOWN AT THE INTERSECTION OF PENNY LANE AND PALM DRIVE IN NAPLES. LAW ENFORCEMENT REPORTED ROOF DAMAGE ASSOCIATED WITH THIS POSSIBLE TORNADO. |
| Jun 23, 4:15 PM EDT | TORNADO | Naples, FL | *** 1 INJ *** A POSSIBLE TORNADO PASSED OVER NORTH COLLIER HOSPITAL IN NAPLES. DAMAGES CONSISTED OF DOWNED TREE LIMBS AND BROKEN STREET LIGHTS ON A PARKING GARAGE. ONE PERSON WAS STRUCK BY ONE OF THE DOWNED TREE LIMBS AND WAS TREATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051
WWUS82 KMFL 231925
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SAT JUN 23 2012
FLZ069-070-075-232015-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
325 PM EDT SAT JUN 23 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COLLIER COUNTY
NORTHERN MAINLAND MONROE COUNTY
* UNTIL 415 PM EDT
* AT 320 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 5
MILES NORTH OF NAPLES TO LOOP ROAD EE CENTER...AND MOVING NORTH AT
15 MPH. SOME OF THE STORMS IN THIS LINE ARE SHOWING SOME
ROTATION WHICH COULD PRODUCE FUNNEL CLOUDS AT ANYTIME.
* THE LINE OF STORMS WILL AFFECT...
NAPLES...
COPELAND...
MONROE STATION...
GOLDEN GATE...
OASIS RANGER STATION...
DADE-COLLIER TRAINING AIRPORT...
GOLDEN GATE ESTATES...
AND SURROUNDING COMMUNITIES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2632 8167 2642 8167 2643 8156 2636 8127
2625 8127 2626 8090 2566 8089 2582 8137
2585 8140 2586 8144 2611 8181 2633 8185
TIME...MOT...LOC 1922Z 163DEG 13KT 2621 8183 2575 8094
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 23, 2:18 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 23, 2:18 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
218 PM EDT SAT JUN 23 2012
...LOCALLY HEAVY RAINFALL REMAINS POSSIBLE THROUGH AT LEAST SUNDAY EVENING...
.DISCUSSION...THE CURRENT SURFACE ANALYSIS SHOWS HIGH PRESSURE
OVER THE WEST CENTRAL ATLANTIC AND A DEVELOPING LOW IN THE
EASTERN GULF. THE GRADIENT BETWEEN THE TWO HAS RESULTED IN A
PERSISTENT SOUTH TO SOUTHEASTERLY FLOW ACROSS THE LOCAL AREA. THE
ENVIRONMENT REMAINS MOISTURE-LADEN WITH PRECIPITABLE WATERS
AVERAGING 2.3-2.5 INCHES. SCATTERED SHOWERS WILL BECOME MORE
NUMEROUS THIS AFTERNOON ALONG WITH A FEW THUNDERSTORMS. LOW LEVEL
INSTABILITY IS NOT OVERLY IMPRESSIVE BUT AS MID LEVEL VORTICITY
INCREASES AND UPPER LEVEL WINDS INCREASE, A FEW STORMS COULD
BECOME STRONG WITH GUSTY WINDS, ESPECIALLY OVER THE GULF WATERS
AND WEST COAST. OTHERWISE, LOCALLY HEAVY RAINFALL WILL CONTINUE
TO BE THE PRIMARY CONCERN OVER AT LEAST THE NEXT 24-36 HOURS.
SHOWER MOVEMENT MAY PRECLUDE EXCESSIVE AMOUNTS IN A SHORT PERIOD
OF TIME, BUT WITH SATURATED GROUNDS IT WILL NOT TAKE MUCH
RAINFALL TO RESULT IN MINOR FLOODING PROBLEMS, ESPECIALLY WITHIN
URBAN AREAS.
THE DEVELOPING LOW PRESSURE SYSTEM IN THE GULF, WHICH MAY BECOME
A TROPICAL ENTITY AS EARLY AS THIS EVENING, WILL MOVE SLOWLY IN
RESPONSE TO A BUILDING RIDGE ACROSS THE MISSISSIPPI VALLEY. THE
MODELS STILL DIVERGE ON THE ULTIMATE TRACK OF THE LOW, ALTHOUGH
CONSENSUS IS TRENDING TO A PATH WHICH WOULD CARRY IT NORTH
THROUGH EARLY SUNDAY WITH A GRADUAL TURN TO THE WEST THEREAFTER.
REGARDLESS, COPIOUS AMOUNTS OF MOISTURE WILL BE TRANSPORTED INTO
THE REGION AND EVEN WEAK MID LEVEL IMPULSES WILL BE CAPABLE OF
TRIGGERING ORGANIZED AREAS OF SHOWERS AND STORMS.
BY LATE MONDAY, THE LATEST GFS STILL TAKES THE POTENTIAL TROPICAL
LOW INTO CENTRAL FLORIDA, WHILE THE ECMWF/NAM/UKMET ALL TRACK IT
WEST, EVENTUALLY INTO TEXAS. THE MODELS DO AGREE THAT A MID LEVEL
RIDGE WILL BUILD OVER THE CENTRAL STATES WHILE A STRONG TROUGH
MOVES THROUGH NEW ENGLAND. IF THIS VERIFIES, IT SEEMS MOST
PLAUSIBLE THAT THE POTENTIAL TROPICAL LOW WOULD BE FORCED WEST.
THEREFORE, OUR FORECAST CONTINUES TO LEAN MUCH CLOSER TO THE
ECMWF/NAM SOLUTIONS WHICH MAINLY AFFECTS THE WIND DIRECTION AND
SPEED ACROSS THE AREA. THESE SOLUTIONS WILL STILL BRING TROPICAL
MOISTURE INTO THE LOCAL AREA DURING THE NEXT FEW DAYS. HOWEVER,
THE FORECAST DETAILS REMAIN UNCERTAIN MONDAY INTO TUESDAY AND
WILL BE DRIVEN BY JUST HOW QUICKLY THE RIDGE BUILDS TO OUR
NORTHWEST. IF IT IS DELAYED, THE GFS SOLUTION WOULD BE AT LEAST
SLIGHTLY MORE REALISTIC. WE WILL CONTINUE TO CARRY HIGH POPS
SUNDAY WITH A GRADUAL REDUCTION MONDAY THROUGH WEDNESDAY. AS THE
MID LEVEL RIDGE BUILDS ACROSS THE SOUTHEAST STATES AND THE TROUGH
EXITS THE EAST COAST, CONTINUED DRYING IS EXPECTED FOR THE LATTER
PORTION OF NEXT WEEK.
&&
.AVIATION...18Z ISSUANCE...EXPECT ABUNDANT AND DEEP TROPICAL MOISTURE
TO CONTINUE TO SPREAD NORTH ACROSS ALL OF S. FLORIDA NEXT 24
HOURS. WL MENTION VCSH OVER ERN TERMINALS REST OF THIS AFTERNOON
AND OVERNIGHT AS LITTLE ACTIVITY IS INDICATED IN BOTH RADAR AND
SATELLITE. HOWEVER GUIDANCE SUGGEST A SIGNIFICANT INCREASE IN
CHANCES FOR RAIN AFTER 12Z SUNDAY, SO DECIDED TO GO WITH PROB30
FOR TSTMS FROM 13Z-18Z. FOR KAPF...RAIN IS ALREADY AFFECTING THE
TERMINAL AND WL EXPECT THIS TO CONTINUE THIS EVENING AND
OVERNIGHT. JUST LIKE FOR THE ERN TERMINALS...WILL INDICATE PROB30
FOR TSTMS AFTER 13Z SUNDAY. SFC WINDS SHOULD REMAIN SSE THROUGH
NEXT 24 HRS...DECREASING SLIGHTLY OVERNIGHT BUT INCREASING AGAIN
AND BECOMING GUSTY AFTER 12Z.
&&
.MARINE...DETERIORATING CONDITIONS EXPECTED THROUGH MONDAY AS
LOW PRESSURE CONTINUES TO DEVELOP IN THE GULF. THE TRACK AND
INTENSITY OF THIS LOW WILL INFLUENCE WIND SPEED AND DIRECTION. IT
STILL APPEARS THAT A GENERAL SSE WIND WILL CONTINUE AT AROUND 20
KT IN THE OFFSHORE GULF WITH 15-20 KT IN THE NEARSHORE GULF
WATERS ALONG WITH THE ATLANTIC WATERS. ADVISORY LEVEL SEAS AND
WINDS WILL PERSIST OVER THE OFFSHORE GULF WATERS THROUGH MONDAY
WITH EXERCISE CAUTION STATEMENTS NEEDED ELSEWHERE, EXCEPT LAKE
OKEECHOBEE. CONDITIONS WILL BEGIN TO IMPROVE LATE TUESDAY INTO
WEDNESDAY.
&&
.FIRE WEATHER...NO SIGNIFICANT CONCERNS AS DEEP TROPICAL MOISTURE
WILL BE TRANSPORTED INTO THE REGION OVER THE NEXT FEW DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 83 77 84 / 70 80 60 50
FORT LAUDERDALE 77 83 77 84 / 70 80 60 50
MIAMI 76 83 76 85 / 70 80 60 50
NAPLES 76 82 76 85 / 80 80 60 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR GULF WATERS FROM
CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...47/RGHHazardous weather outlook, Jun 23, 11:16 AM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1116 AM EDT SAT JUN 23 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240630- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1116 AM EDT SAT JUN 23 2012 ...LOCALLY HEAVY RAINFALL POSSIBLE... ...BUILDING SEAS OVER GULF WATERS... ...SLIGHT RISK OF RIP CURRENTS ATLANTIC AND GULF BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING: STREET FLOODING OR FLOODING OF LOW LYING AREAS, ESPECIALLY WITHIN URBAN LOCALES WILL REMAIN A POSSIBILITY. THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE. THE PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS UP TO 45 MPH. WAVES: ADVISORY LEVEL SEAS WILL BE EXPECTED OVER THE OFFSHORE GULF WATERS...WEST OF NAPLES. RIP CURRENTS: A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC AND GULF COAST BEACHES. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER ALL THE GULF WATERS OFF MAINLAND MONROE AND COLLIER COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NATIONAL HURRICANE CENTER IS GIVING A LIKELY CHANCE OF THE BROAD LOW PRESSURE SYSTEM LOCATED OVER THE SOUTHERN GULF OF MEXICO DEVELOPING INTO A TROPICAL CYCLONE BY THE END OF THE WEEKEND. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THIS TIME AS TROPICAL MOISTURE CONTINUES TO STREAM NORTH OVER THE AREA EAST OF THIS LOW. THERE IS A CONCERN FOR FLOODING, PARTICULARLY WHERE ANY PERSISTENT RAINFALL BECOMES CONCENTRATED. ALTHOUGH CONFIDENCE REMAINS LOW AT THIS TIME...A FLOOD WATCH MAY BE NEEDED AT SOME POINT IN THE WEEKEND. THE TRACK OF THIS LOW REMAINS HIGHLY UNCERTAIN WITH SOME MODELS MOVING IT ACROSS NORTH OR CENTRAL FLORIDA EARLY NEXT WEEK, WHILE OTHERS TRACK IT TOWARDS THE TEXAS COAST. SHOULD THE TRACK ACROSS NORTH OR CENTRAL FLORIDA VERIFY, THE RISK FOR HEAVY RAINS...GUSTY WINDS AND MINOR COASTAL FLOODING ALONG THE GULF COAST WOULD INCREASE LOCALLY. AT THIS TIME THE NATIONAL HURRICANE CENTER IS FAVORING A TRACK WESTWARD OVER THE GULF OF MEXICO...AND THIS WOULD LIMIT THE HEAVY RAINFALL RISK ACROSS SOUTH FLORIDA. AGAIN, THIS FORECAST IS HIGHLY UNCERTAIN, SO STAY TUNED TO THE LATEST FORECASTS CONCERNING THIS DEVELOPING SYSTEM. RIP CURRENT RISK WILL REMAIN ELEVATED OVER THE WEEKEND, ESPECIALLY ALONG THE GULF COAST DUE TO INCREASING SOUTHERLY WINDS AND SEAS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, ALTHOUGH SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 23, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SAT JUN 23 2012
FLZ069-070-075-232015-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
325 PM EDT SAT JUN 23 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COLLIER COUNTY
NORTHERN MAINLAND MONROE COUNTY
* UNTIL 415 PM EDT
* AT 320 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 5
MILES NORTH OF NAPLES TO LOOP ROAD EE CENTER...AND MOVING NORTH AT
15 MPH. SOME OF THE STORMS IN THIS LINE ARE SHOWING SOME
ROTATION WHICH COULD PRODUCE FUNNEL CLOUDS AT ANYTIME.
* THE LINE OF STORMS WILL AFFECT...
NAPLES...
COPELAND...
MONROE STATION...
GOLDEN GATE...
OASIS RANGER STATION...
DADE-COLLIER TRAINING AIRPORT...
GOLDEN GATE ESTATES...
AND SURROUNDING COMMUNITIES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2632 8167 2642 8167 2643 8156 2636 8127
2625 8127 2626 8090 2566 8089 2582 8137
2585 8140 2586 8144 2611 8181 2633 8185
TIME...MOT...LOC 1922Z 163DEG 13KT 2621 8183 2575 8094
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 22, 9:29 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 22, 9:41 PM EDT | Small Craft Advisory | MFL | 5 days | |
| Jun 22, 9:51 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 54 min |
| Jun 22, 10:22 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 22, 10:33 PM EDT | Special Weather Statement | MFL | Monroe | 57 min |
| Jun 23, 7:44 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 23, 3:32 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 23, 3:58 PM EDT | Tornado Warning | MFL | Collier | 17 min |
| Jun 23, 4:00 PM EDT | Tornado Warning | MFL | Collier | 30 min |
| Jun 23, 4:23 PM EDT | Tornado Warning | MFL | Collier | 52 min |
| Jun 23, 4:27 PM EDT | Tornado Warning | MFL | Collier, Hendry | 48 min |
| Jun 23, 4:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 23, 5:07 PM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Jun 23, 5:10 PM EDT | Special Marine Warning | MFL | 95 min | |
| Jun 23, 5:10 PM EDT | Tornado Warning | MFL | Hendry | 65 min |
| Jun 23, 5:13 PM EDT | Special Weather Statement | MFL | Lee | 32 min |
| Jun 23, 5:22 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 23 min |
| Jun 23, 5:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 23, 5:44 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jun 23, 5:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Jun 23, 5:54 PM EDT | Special Marine Warning | MFL | 111 min | |
| Jun 23, 6:06 PM EDT | Special Weather Statement | MFL | Hendry | 54 min |
| Jun 23, 6:08 PM EDT | Tornado Warning | MFL | Collier, Hendry | 67 min |
| Jun 23, 6:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jun 23, 6:12 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 23, 6:52 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 23 min |
| Jun 23, 6:56 PM EDT | Special Marine Warning | MFL | 73 min | |
| Jun 23, 7:12 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 63 min |
| Jun 23, 7:23 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jun 23, 7:35 PM EDT | Special Marine Warning | MFL | 115 min | |
| Jun 23, 7:47 PM EDT | Special Marine Warning | MFL | 88 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.